# SDR ASAA2017110622460

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,920 hours, 12,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE L2 DOOR IS MISSING THE LENS.  ACFT GROUNDED.  REPLACED THE LENS AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
